# SDR IPXA2025032350590

- Difficulty date: March 4, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 65B08153127
- Condition: Cracked
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - CHORD, L/H WING T/E CAVITY INBD AILERON OUTBD WEB UPPER CHORD, WBL 515. (REPLACE).  COMPELTED EI NO.F2025A57M-475 SEQUENCE A STEP 9.
